Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 380, NWS Atlanta, GA

June 26, 2011Forsyth County, Hall County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2011, 3:06 PM EDT for Forsyth County, Hall County, Georgia. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 3:06 PM EDT (19:06 UTC)
Expired
Jun 26, 2011, 3:30 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Forsyth County, GA, Hall County, GA

The radar

The Atlanta radar (KFFC), 117 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 3:10 PM EDTHAIL 0.755 Nne Cumming, GAPUBLIC REPORTED DIME SIZED HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 1:36 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1451 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WUUS52 KFFC 261906
SVRFFC
GAC117-139-261930-
/O.NEW.KFFC.SV.W.0380.110626T1906Z-110626T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FORSYTH COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHERN HALL COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 330 PM EDT

* AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  CUMMING...MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FLOWERY BRANCH...OAKWOOD AND GAINESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR NORTHERN GEORGIA.

&&

LAT...LON 3434 8397 3429 8363 3411 8385 3420 8420
      3433 8415 3433 8397 3434 8397 3435 8396
TIME...MOT...LOC 1906Z 284DEG 31KT 3426 8406

$$
1 follow-up statement
141 
WWUS52 KFFC 261921
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT SUN JUN 26 2011

GAC117-139-261930-
/O.CON.KFFC.SV.W.0380.000000T0000Z-110626T1930Z/
FORSYTH GA-HALL GA-
321 PM EDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHERN HALL AND NORTHEASTERN FORSYTH COUNTIES...

AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
CHESTATEE...MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
LANIER ISLANDS...OSCARVILLE...CANDLER...CHESTNUT MOUNTAIN...ROAD
ATLANTA-LANIER SPEEDWAY...AQUALAND PARK...OAKWOOD...GAINESVILLE AND
FLOWERY BRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR NORTHERN GEORGIA.

&&

LAT...LON 3429 8363 3411 8385 3419 8416 3433 8403
      3434 8395
TIME...MOT...LOC 1921Z 275DEG 17KT 3427 8402

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:54 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 26, 1:54 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 PM EDT SUN JUN 26 2011

.PREV DISCUSSION... /ISSUED 1108 AM EDT SUN JUN 26 2011/

UPDATE...
ALREADY SEEING DEVELOPMENT ACROSS NORTH GEORGIA FROM OUTFLOW FROM
MCS IN TN VALLEY. AS A RESULT...HAVE INCREASED POPS ACROSS NORTH
GEORGIA FOR THIS MORNING AND AFTERNOON TO REFLECT THE LATEST MODEL
CONSENSUS AND CURRENT RADAR TRENDS. TEMPERATURES HAVE WARMED A
LITTLE FASTER THAN ANTICIPATED...BUT THINK AFTERNOON HIGHS SHOULD
BE ON TARGET...GIVEN THE BETTER PRECIP CHANCES AND CLOUD COVER
EXPECTED. ALSO...THE FORECAST DEWPOINTS SEEM A LITTLE LOW IN
COMPARISON TO THE CURRENT OBSERVATIONS...SO HAVE MADE SOME
ADJUSTMENTS AND TENDED TOWARDS THE MORE REPRESENTATIVE MET GUIDANCE.

SPC HAS INCLUDED MORE COUNTIES IN THE LATEST UPDATE OF THE DAY 1
SLIGHT RISK...AND ENVIRONMENT SEEMS MOST CONDUCIVE TO DAMAGING
WINDS...ALTHOUGH HAIL AND FREQUENT LIGHTNING WILL ALSO BE HAZARDS
OF DEVELOPING STRONG STORMS.

31

PREV DISCUSSION...

SHORT TERM /TODAY THROUGH TUESDAY/...
/ISSUED 239 AM EDT SUN JUN 26 2011/
MAIN CONCERN IS THE PROBABILITY OF CONVECTION FOR THIS AFTERNOON.
MCS CURRENTLY OVER MO/IL/IN IS FORECAST BY ALL MODELS TO MOVE EAST
THROUGH 18Z...THEN SOUTHEAST AFTER 18Z AS THE H7 RIDGE BREAKS DOWN
OVER THE LOWER MISSISSIPPI VALLEY. SPC BRINGS A MORE SOUTHEAST
MOVEMENT THROUGH TODAY BRINGING THE MCS INTO KY/TN/NRN AL AND NRN
GA. GFS POPS HAS 10 TO 20 PERCENT ACROSS EXTREME NORTH GA AND LESS
THAN 5 PERCENT SOUTH OF THIS AREA. THE NAM ON THE OTHER HAND HAS
POPS IN THE 30 TO 50 PERCENT RANGE...HIGHEST POPS IN THE NORTH AND
THIS SEEMS REASONABLE...AND MAY NEED TO INCREASE POPS TO LIKELY
ACROSS THE EXTREME NORTH THIS AFTERNOON. WILL MAINTAIN 30 TO 50
POPS TONIGHT...AGAIN HIGHEST ACROSS THE NORTH. THE MCS OVER THE
NORTHERN PLAINS IS FORECAST TO MOVE ALONG THE SAME PATH AS THE
CURRENT MCS OVER MO/IL AND IT APPEARS LIKE A REPEAT MAY OCCUR ON
MONDAY AND WILL THEREFORE KEEP 30 TO 50 POPS GOING MONDAY
AFTERNOON AND EVENING.

GFS TEMPS HAVE BEEN RUNNING 2 TO 5 DEGREES TOO WARM OVER THE PAST
SEVERAL DAYS AND IT APPEARS IT STILL HAS NOT CAUGHT ON TO THE
CURRENT PATTERN. MET GUIDANCE IS DOING MUCH BETTER AND WILL LEAN
HEAVILY ON THE MET TEMPS.

LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
/ISSUED 239 AM EDT SUN JUN 26 2011/
GFS/ECMWF SHOWING A COLD FRONT MOVING ACROSS THE CWA IN THE TUESDAY
NIGHT/WEDNESDAY NIGHT TIME FRAME DEPENDING ON THE MODEL...ECMWF THE
SLOWER OF THE TWO. A LARGE H5 RIDGE WILL BE BUILDING OVER THE
CENTRAL U.S. WHICH WILL HELP DRIVE THE FRONT THROUGH THE CWA AND
ALSO BRINGING DRIER AIR. IT WILL BE SHORT LIVED AS THE RIDGE BREAKS
DOWN AND MOISTURE RETURNS FOR NEXT WEEKEND.

17
&&

.AVIATION...
18Z UPDATE...
MAIN FOCUS ON CONVECTION THIS AFTERNOON INTO THIS EVENING...WITH
THUNDERSTORM COMPLEX MOVING SOUTHEAST FROM TENNESSEE AND POP UP
STORMS POSSIBLE OUT AHEAD OF IT. TEMPO THUNDER NORTHERN TAF SITES
GENERALLY 20Z-01Z TIME FRAME. EXPECT GENERALLY VFR TO LOW VFR
CONDITIONS OUTSIDE OF PRECIP AREAS WITH CIGS LOWERING INTO THE MVFR
RANGE IN STORMS. WEST-NORTHWEST WINDS 5 TO 10 KTS EXCEPT STRONGER
AND GUSTY IN/AROUND STORMS.

//ATL CONFIDENCE...18Z UPDATE...
MED TO HIGH ON MOST ELEMENTS...EXCEPT LOW TO MED ON TIMING OF
CONVECTION.

49
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          95  70  95  72 /  50  30  40  20
ATLANTA         92  73  92  75 /  60  30  40  20
BLAIRSVILLE     84  67  84  67 /  70  40  40  20
CARTERSVILLE    93  69  93  71 /  60  30  40  20
COLUMBUS        96  74  96  74 /  50  30  30  20
GAINESVILLE     92  71  92  72 /  60  30  40  20
MACON           97  71  97  73 /  40  30  30  20
ROME            92  68  92  70 /  60  30  40  20
PEACHTREE CITY  94  70  94  71 /  50  30  40  20
VIDALIA         96  72  96  75 /  30  30  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...
DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD...
HENRY...JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...
ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION...WALKER...
WALTON...WARREN...WHITE...WHITFIELD...WILKES.

&&
Hazardous weather outlook, Jun 26, 5:30 AM EDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EDT SUN JUN 26 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
530 AM EDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON
AND TONIGHT

.SYNOPSIS...
A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL
CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THESE STORMS WILL MOVE
INTO NORTH GEORGIA THIS AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM SCATTERED TO ISOLATED SEVERE THUNDERSTORMS
WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 60
MPH. THE BEST LOCATION FOR SCATTERED SEVERE STORMS WILL BE ACROSS
NORTH GEORGIA WITH ISOLATED SEVERE STORMS ACROSS CENTRAL GEORGIA
THIS AFTERNOON AND TONIGHT.

DISCUSSION...
A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL
CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THIS COMPLEX IS EXPECTED
TO MOVE INTO NORTH GEORGIA THIS AFTERNOON AS IT WEAKENS BECAUSE OF
THE UPPER LEVEL RIDGE OVER THE REGION. INSTABILITY INDICES INCREASE
THIS AFTERNOON WITH CAPES EXPECTED IN THE 1500 TO 2000 RANGE ACROSS
NORTH AND CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 26, 11:15 AM EDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1115 AM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     HAIL             1 S COOPER HEIGHTS      34.79N 85.39W
06/26/2011  E1.25 INCH       WALKER             GA   PUBLIC

            PUBLIC REPORTS QUARTER TO HALF DOLLAR SIZED HAIL AT THE
            PLEASANT GROVE BAPTIST CHURCH.

&&

RGARCIA
Special weather statement, Jun 26, 12:01 PM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1201 PM EDT SUN JUN 26 2011

GAZ002-004-011-261630-
1201 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN WHITFIELD...
WALKER AND CHATTOOGA COUNTIES UNTIL 1230 PM EDT...

AT 1157 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTER POST...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WHITFIELD...WALKER AND CHATTOOGA COUNTIES THROUGH 1230 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CENTER POST...TRION...
SUTTLES MILL AND SUBLIGNA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3472 8538 3462 8503 3462 8506 3459 8506
      3458 8511 3446 8517 3444 8518 3455 8547
TIME...MOT...LOC 1601Z 289DEG 16KT 3460 8533
Special weather statement, Jun 26, 2:30 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT SUN JUN 26 2011

GAZ080-091-261900-
230 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN MARION AND
TAYLOR COUNTIES UNTIL 300 PM EDT...

AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MAUK...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MARION AND TAYLOR COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE HOWARD...CHARING...MAUK...FIVE POINTS...
OAKLAND AND TAZEWELL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3246 8459 3257 8447 3256 8441 3261 8441
      3263 8439 3252 8423 3240 8433 3238 8435
      3239 8436 3243 8436 3243 8438 3232 8439
TIME...MOT...LOC 1830Z 040DEG 4KT 3251 8438
Special weather statement, Jun 26, 2:46 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EDT SUN JUN 26 2011

GAZ019-030-261900-
246 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN POLK AND FLOYD
COUNTIES UNTIL 300 PM EDT...

AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SENEY...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
POLK AND FLOYD COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CEDARTOWN...LINDALE...SENEY...FISH
CREEK...ROCKMART AND ARAGON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3419 8529 3419 8505 3409 8504 3408 8502
      3399 8502 3401 8530
TIME...MOT...LOC 1846Z 273DEG 10KT 3410 8519

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:07 AM EDTSevere Thunderstorm WarningFFCWalker23 min
Jun 26, 12:01 PM EDTSpecial Weather StatementFFCChattooga29 min
Jun 26, 2:30 PM EDTSpecial Weather StatementFFCMarion30 min
Jun 26, 2:46 PM EDTSpecial Weather StatementFFCPolk14 min
Jun 26, 3:08 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor37 min
Jun 26, 3:32 PM EDTSpecial Weather StatementFFCHall28 min
Jun 26, 3:36 PM EDTSpecial Weather StatementFFCSumter24 min
Jun 26, 3:40 PM EDTSpecial Weather StatementFFCHall20 min
Jun 26, 3:47 PM EDTSevere Thunderstorm WarningFFCHall28 min
Jun 26, 3:54 PM EDTSpecial Weather StatementFFCEmanuel36 min
Jun 26, 3:55 PM EDTSpecial Weather StatementFFCDade50 min
Jun 26, 3:57 PM EDTSpecial Weather StatementFFCHarris, Muscogee33 min
Jun 26, 4:00 PM EDTSpecial Weather StatementFFCSumter15 min
Jun 26, 4:08 PM EDTSpecial Weather StatementFFCSumter37 min
Jun 26, 4:13 PM EDTSpecial Weather StatementFFCBanks32 min
Jun 26, 4:25 PM EDTSpecial Weather StatementFFCHarris35 min
Jun 26, 4:32 PM EDTSpecial Weather StatementFFCEmanuel28 min
Jun 26, 4:51 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Walker, Whitfield54 min
Jun 26, 4:52 PM EDTSpecial Weather StatementFFCCrisp23 min
Jun 26, 5:01 PM EDTSpecial Weather StatementFFCHarris29 min
Jun 26, 5:08 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon37 min
Jun 26, 5:12 PM EDTSpecial Weather StatementFFCCrisp33 min
Jun 26, 5:13 PM EDTSpecial Weather StatementFFCWheeler32 min
Jun 26, 5:33 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon, Murray, Polk, Walker and 1 more42 min
Jun 26, 5:35 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 26, 5:38 PM EDTSpecial Weather StatementFFCCrisp37 min
Jun 26, 5:39 PM EDTSpecial Weather StatementFFCTelfair, Wheeler36 min
Jun 26, 5:51 PM EDTSpecial Weather StatementFFCHarris24 min
Jun 26, 5:53 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson37 min
Jun 26, 5:56 PM EDTSevere Thunderstorm WarningFFCHarris, Troup49 min
Jun 26, 6:00 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding, Pickens45 min
Jun 26, 6:03 PM EDTSpecial Weather StatementFFCMeriwether, Pike27 min
Jun 26, 6:06 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray39 min
Jun 26, 6:09 PM EDTSpecial Weather StatementFFCMarion36 min
Jun 26, 6:12 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 26, 6:14 PM EDTSpecial Weather StatementFFCHall31 min
Jun 26, 6:16 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson44 min
Jun 26, 6:20 PM EDTSevere Thunderstorm WarningFFCCoweta, Douglas, Fulton, Heard, Troup40 min
Jun 26, 6:29 PM EDTSevere Thunderstorm WarningFFCCarroll31 min
Jun 26, 6:35 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 2 more40 min
Jun 26, 6:43 PM EDTSpecial Weather StatementFFCFannin, Hall, Lumpkin, Towns, Union, White62 min
Jun 26, 6:44 PM EDTSpecial Weather StatementFFCJackson31 min
Jun 26, 6:49 PM EDTSpecial Weather StatementFFCMarion26 min
Jun 26, 6:51 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding39 min
Jun 26, 6:52 PM EDTSevere Thunderstorm WarningFFCMarion53 min
Jun 26, 6:55 PM EDTSpecial Weather StatementFFCCrawford35 min
Jun 26, 6:58 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson32 min
Jun 26, 7:05 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 26, 7:09 PM EDTSpecial Weather StatementFFCLaurens36 min
Jun 26, 7:10 PM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Rockdale, Walton35 min
Jun 26, 7:25 PM EDTSpecial Weather StatementFFCButts, Clayton, Fayette, Henry, Lamar, Newton and 3 more50 min
Jun 26, 7:29 PM EDTSpecial Weather StatementFFCHarris, Muscogee31 min
Jun 26, 7:31 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Pike, Spalding44 min
Jun 26, 7:32 PM EDTSpecial Weather StatementFFCCrawford, Marion, Taylor28 min
Jun 26, 7:40 PM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Hall, Jackson, Morgan and 4 more50 min
Jun 26, 7:44 PM EDTSpecial Weather StatementFFCJasper31 min
Jun 26, 7:50 PM EDTSevere Thunderstorm WarningFFCBibb40 min
Jun 26, 7:54 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.